# SDR USAA2013102900011

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,535 hours, 23,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING TAXI-IN,  RECIEVED A SMOKE DETECTOR ECAM FAULT.  MX REPLACED ALL LAVATORY SMOKE DETECTOR FILTERS.  PERFORMED RESET IAW AMM 26-17-00-710-001.
